MAUDE Adverse Event Report: MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER

MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER
Model Number 6207-S5
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a lead implant procedure, when the initial splitting of the introducer the hub separated from the sheath body during the peel the physician encountered difficulty to part the introducer with scissors to remove from the lead body during a pacemaker implant.This added considerable time to the implant.The introducer sheath was found to have difficulty with the peeling.The hub was cracked and the sheath would not split along the score line length wise.The introducer was removed and replaced with a different introducer.The second introducer encountered the same issue.The procedure was subsequently completed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the introducer was returned and analyzed, and the mechanical operation of the catheter shaft peeling was not following score line.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI)
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7413797
Report Number2182208-2018-00391
Device Sequence Number11002708
Product Code DYB
UDI-Device Identifier10613994391558
UDI-Public10613994391558
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2019
Device Model Number6207-S5
Device Catalogue Number6207-S5
Device Lot NumberW3951717
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer05/15/2018
05/21/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date05/18/2018
05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1